Nahm transform for integrable connections on the Riemann sphere
Mémoires de la Société Mathématique de France, no. 110 (2007) , 118 p.

In this text, we define Nahm transform for parabolic integrable connections with regular singularities and one Poincaré rank 1 irregular singularity on the Riemann sphere. After a first definition using L 2 -cohomology, we give an algebraic description in terms of hypercohomology. Exploiting these different interpretations, we give the transformed object by explicit analytic formulas as well as geometrically, by its spectral curve. Finally, we show that this transform is (up to a sign) an involution.

Dans ce texte, nous définissons la transformée de Nahm pour les connexions intégrables paraboliques ayant des singularités régulières et une singularité irrégulière de rang de Poincaré 1 sur la sphère de Riemann. Après une définition en terme de cohomologie L 2 , nous donnons une description algébrique en terme d’hypercohomologie. En nous servant de cette double interprétation, nous décrivons l’objet transformé à la fois par des formules analytiques explicites et géométriquement en utilisant la courbe spectrale du problème. Finalement, nous démontrons que la correspondance définie est (à un signe près) une involution.

DOI: 10.24033/msmf.422
Classification: 53C07,  14H60
Keywords: Connexion intégrable parabolique, fibré de Higgs parabolique, métrique d’Hermite-Einstein, singularité régulière, transformée de Nahm, opérateur de Dirac tordu, cohomologie L 2 , hypercohomologie, courbe spectrale
@book{MSMF_2007_2_110__1_0,
     author = {Szab\'o, Szil\'ard},
     title = {Nahm transform for integrable connections on the {Riemann} sphere},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {110},
     year = {2007},
     doi = {10.24033/msmf.422},
     zbl = {1213.53005},
     mrnumber = {2482471},
     language = {en},
     url = {http://archive.numdam.org/item/MSMF_2007_2_110__1_0/}
}
TY  - BOOK
AU  - Szabó, Szilárd
TI  - Nahm transform for integrable connections on the Riemann sphere
T3  - Mémoires de la Société Mathématique de France
PY  - 2007
DA  - 2007///
IS  - 110
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/MSMF_2007_2_110__1_0/
UR  - https://zbmath.org/?q=an%3A1213.53005
UR  - https://www.ams.org/mathscinet-getitem?mr=2482471
UR  - https://doi.org/10.24033/msmf.422
DO  - 10.24033/msmf.422
LA  - en
ID  - MSMF_2007_2_110__1_0
ER  - 
%0 Book
%A Szabó, Szilárd
%T Nahm transform for integrable connections on the Riemann sphere
%S Mémoires de la Société Mathématique de France
%D 2007
%N 110
%I Société mathématique de France
%U https://doi.org/10.24033/msmf.422
%R 10.24033/msmf.422
%G en
%F MSMF_2007_2_110__1_0
Szabó, Szilárd. Nahm transform for integrable connections on the Riemann sphere. Mémoires de la Société Mathématique de France, Serie 2, , no. 110 (2007), 118 p. doi : 10.24033/msmf.422. http://numdam.org/item/MSMF_2007_2_110__1_0/

[1] M. F. Atiyah, N. J. Hitchin, V. G. DrinfelʼD & Y. I. Manin« Construction of instantons », Phys. Lett. A 65 (1978), p. 185–187. | Zbl | MR

[2] M. F. Atiyah, V. K. Patodi & I. M. Singer« Spectral asymmetry and Riemannian geometry. I », Math. Proc. Cambridge Philos. Soc. 77 (1975), p. 43–69. | Zbl | MR

[3] O. Biquard« Fibrés paraboliques stables et connexions singulières plates », Bull. Soc. Math. France 119 (1991), p. 231–257. | EuDML | MR

[4] —, « Fibrés de Higgs et connexions intégrables: le cas logarithmique (diviseur lisse) », Ann. Sci. École Norm. Sup. 30 (1997), p. 41–96. | EuDML | MR

[5] O. Biquard & P. Boalch« Wild non-abelian Hodge theory on curves », Compos. Math. 140 (2004), p. 179–204. | Zbl | MR

[6] O. Biquard & M. Jardim« Asymptotic behaviour and the moduli space of doubly-periodic instantons », J. Eur. Math. Soc. (JEMS) 3 (2001), p. 335–375. | Zbl | EuDML | MR

[7] P. Braam & P. Van Baal« Nahm’s transformation for instantons », Commun. Math. Phys. 129 (1989), p. 267–280. | Zbl | MR

[8] B. Charbonneau« From spatially periodic instantons to singular monopoles », Comm. Anal. Geom. 14 (2006), p. 183–214. | Zbl | MR

[9] B. Charbonneau & J. Hurtubise« Calorons, Nahm’s equations on S 1 and bundles over 1 × 1 », Comm. Math. Phys. 280 (2008), p. 315–349. | Zbl | MR

[10] S. Cherkis & A. Kapustin« Nahm transform for periodic monopoles and N=2 super Yang-Mills theory », Comm. Math. Phys. 218 (2001), p. 333–371. | Zbl | MR

[11] J.-P. Demailly« Complex analytic and differential geometry », downloadable from http://www-fourier.ujf-grenoble.fr/~demailly/books.html.

[12] S. K. Donaldson & P. B. KronheimerThe geometry of four-manifolds, Oxford Math. Monographs, Oxford Univ. Press, 1990. | MR

[13] P. Griffiths & J. HarrisPrinciples of algebraic geometry, Wiley Classics Library, John Wiley & Sons Inc., 1994. | Zbl | MR

[14] N. J. Hitchin« The self-duality equations on a Riemann surface », Proc. London Math. Soc. 55 (1987), p. 59–126. | Zbl | MR

[15] —, « Stable bundles and integrable systems », Duke Math. J. 54 (1987), p. 91–114. | Zbl | MR

[16] M. Jardim« Construction of doubly-periodic instantons », Comm. Math. Phys. 216 (2001), p. 1–15. | Zbl | MR

[17] —, « Nahm transform and spectral curves for doubly-periodic instantons », Comm. Math. Phys. 225 (2002), p. 639–668. | Zbl | MR

[18] —, « A survey on Nahm transform », J. Geom. Phys. 52 (2004), p. 313–327. | Zbl | MR

[19] R. B. Lockhart & R. C. Mcowen« Elliptic differential operators on noncompact manifolds », Ann. Scuola Norm. Sup. Pisa Cl. Sci. 12 (1985), p. 409–447. | Numdam | Zbl | EuDML | MR

[20] B. MalgrangeÉquations différentielles à coefficients polynomiaux, Progress in Math., vol. 96, Birkhäuser, 1991. | MR

[21] W. Nahm« The construction of all self-dual multimonopoles by the ADHM method », in Monopoles in quantum field theory (Trieste, 1981) (N. Craigie, G. Giacomelli, W. Nahm & Q. ShafiCraigie, éds.), World Sci. Publishing, 1982, p. 87–94. | MR

[22] T. M. W. Nye« The geometry of calorons », Thèse, University of Edinburgh, 2001, arxiv: hep-th/0311215.

[23] T. M. W. Nye & M. A. Singer« An L 2 -index theorem for Dirac operators on S 1 ×𝐑 3 », J. Funct. Anal. 177 (2000), p. 203–218. | Zbl

[24] C. Sabbah« Harmonic metrics and connections with irregular singularities », Ann. Inst. Fourier (Grenoble) 49 (1999), p. 1265–1291. | Numdam | Zbl | EuDML | MR

[25] H. Schenk« On a generalised Fourier transform of instantons over flat tori », Comm. Math. Phys. 116 (1988), p. 177–183. | Zbl | MR

[26] C. T. Simpson« Harmonic bundles on noncompact curves », J. Amer. Math. Soc. 3 (1990), p. 713–770. | Zbl | MR

[27] S. Szabó« Transformées de Nahm et de Laplace parabolique », preprint.

Cited by Sources: